IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Kazutaka Shimada (Kyushu Inst. of Tech.)
Vice Chair Mitsuo Yoshida (Univ. of Tsukuba), Takeshi Kobayakawa (NHK)
Secretary Hiroki Sakaji (Univ. of Tokyo), Aya Ishino (Hiroshima Univ. of Economics)
Assistant Kanjin Takahashi (Sansan), Ko Mitsuda (NTT)

Conference Date Thu, Sep 16, 2021 09:00 - 18:40
Topics The 18th Text Analytics Symposium 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC.

Thu, Sep 16 AM 
09:00 - 09:10
  -  
Thu, Sep 16 AM 
09:10 - 10:40
(1) 09:10-09:35 An Attempt to Extraction of Cause-Effect Expressions by Sequence-Labeling NLC2021-6 Hiroki Sakaji, Kiyoshi Izumi (The Univ. of Tokyo), Atsuo Kato (DIR), Shintaro Nagao (DAM)
(2) 09:35-10:00 Using GAN-BERT to Detect Unfair Sentences in Terms of Service NLC2021-7 Takumi Kondo, Yasuhiro Ogawa, Katsuhiko Toyama (Nagoya Univ.)
(3) 10:00-10:25 A causal relation extraction among distant texts using deep learning NLC2021-8 Pengju Gao, Tomohiro Yamasaki, Masahiro Ito (TOSHIBA)
  -  
  10:40-10:50 Break ( 10 min. )
Thu, Sep 16 AM 
10:50 - 11:50
(4) 10:50-11:15 A Proposal for a Browser-Based Text Mining System for Co-occurrence Network Visualization and Analysis NLC2021-9 Ryo Yasutake (Tokyo Denki Univ.), Kenichi Nonaka (Rikkyo Univ.), Masayuki Iwai (Tokyo Denki Univ.)
(5) 11:15-11:40 Sports games article generation of Judo and Kendo tournaments NLC2021-10 Kazutaka Shimada, Tsukasa Shiota, Yoichi Kondo (Kyutech), Takehiro Murashige, Tatsuya Yazawa (Nishinippon Shimbun)
  -  
  11:50-13:00 Lunch Break ( 70 min. )
Thu, Sep 16 PM 
13:00 - 14:00
(6) 13:00-14:00 [Invited Talk]
Expectation on SIG-NLC; Reviewing the Decade NLC2021-11
Hiroshi Kanayama (IBM)
  14:00-14:10 Break ( 10 min. )
Thu, Sep 16 PM 
14:10 - 15:40
  14:10-14:35 Free time due to cancellation of the presentation. ( 25 min. )
(7) 14:35-15:00 Performance Validation of Pre-Trained BERT in the Financial Domain NLC2021-12 Masahiro Suzuki, Hiroki Sakaji, Masanori Hirano, Kiyoashi Izumi (The Univ. of Tokyo)
(8) 15:00-15:25 NLC2021-13
  -  
  15:40-15:50 Break ( 10 min. )
Thu, Sep 16 PM 
15:50 - 17:20
(9) 15:50-16:15 Early detection of false information on Twitter by deep learning with sequential data of user and text NLC2021-14 Kohei Suto, Jianwei Zhang (Iwate Univ.)
(10) 16:15-16:40 Construction of Japanese Essay Data for Evaluating Automatic Essay Scoring System NLC2021-15 Koichi Takeuchi, Masahiro Taguchi, Yoshihiko Inada, Masaya Iizuka, Tasuhiko Abo, Hitoshi Ueda (Okayama Univ.)
(11) 16:40-17:05 On the Readability of Texts on Economy NLC2021-16 Yo Ehara (Tokyo Gakugei Univ.)
  -  
  17:20-17:30 Break ( 10 min. )
Thu, Sep 16 PM 
17:30 - 18:30
(12) 17:30-17:55 A Survey of Russian Citizens' Attitudes Toward the Northern Territorial Issue Using Text Mining
-- An Exploratory Analysis of Russian Comments on Video Posting Sites --
Akira Sano (ITF)
(13) 17:55-18:20 Considering onomatopoeia standards for Japanese language education NLC2021-17 Tsuneo Sawa (YUUKOUKEN)
  -  
Thu, Sep 16 PM 
18:30 - 18:40
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2021-09-06 20:27:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan